# SDR COMA2012051590009

- Difficulty date: May 14, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 10,991 hours, 6,860 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Detector
- Part number: 5913163
- Part serial: 2099
- Condition: Failed
- Location: Te Flap
- Part time: 9,660 hours, 6,012 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO BOS RECEIVED FLAPS FAILED CAUTION MSG, FAILED AT 6 DEG.  QRH FOLLOWED.  EMERGENCY DECLARED, A/C LANDED SAFELY IN BOS.  REMOVED AND REPLACED RIGHT FLAP I/B SKEW DETECTOR.  OPS CHECK GOOD.
